# SDR GUUA95453080607A

- Difficulty date: August 6, 2007
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 22,521 hours, 26,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED EXFOLIATION AT LOWER FUSELAGE SKIN AT FS 273.25 AND FS 285.25.  REMOVED DAMAGE SKIN FABRICATED AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
